Alert archive / Arkansas / Special Weather Statements in 2007
Special Weather Statement, NWS Tulsa, OK
NWS Tulsa, OK issued this special weather statement at Jun 17, 2007, 4:13 PM CDT for Crawford County, Arkansas. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2007, 4:13 PM CDT (21:13 UTC)
- Expired
- Jun 17, 2007, 4:45 PM CDT
- In force
- 32 min
- Issued by
- NWS Tulsa, OK
County Crawford County, AR
The radar
The Western Arkansas radar (KSRX), 32 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 9.2 hours before the alert went out and 157 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 297 J/kg
- Mixed-layer CIN
- -49 J/kg
- Mixed-layer LCL
- 1173 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WWUS84 KTSA 172113
SPSTSA
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT SUN JUN 17 2007
ARZ019-029-OKZ072-172145-
CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-
413 PM CDT SUN JUN 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
AT 413 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FORT SMITH...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHORT...MOFFETT...MILL CREEK...
UNIONTOWN...FORT SMITH...BARLING...VAN BUREN...CEDARVILLE...NATURAL
DAM...SHIBLEY...FURRY...FIGURE FIVE...RUDY...DORA AND LEE CREEK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3572 9430 3533 9424 3533 9443 3539 9444
3538 9449 3564 9455 3564 9447 3571 9447
3572 9444 3573 9431
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 17, 2:28 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Jun 17, 2:28 PM CDT, 1 hour 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 228 PM CDT SUN JUN 17 2007 .DISCUSSION... AN EXTREMELY PERSISTENT UPPER LEVEL LOW CONTINUES TO AFFECT THE WEATHER ACROSS THE REGION. AFTERNOON SHOWERS AND THUNDERSTORMS HAVE ONCE AGAIN DEVELOPED ON THE EASTERN SIDE OF THE LOW AND ARE MOVING NORTHWARD ACROSS MUCH OF THE SOUTHERN PLAINS. COVERAGE IS A LITTLE GREATER THIS AFTERNOON AS A SMALL TROUGH ROTATES AROUND THE EASTERN SIDE OF THE LOW. MODELS ARE CONSISTENT WITH FINALLY OPENING UP THE LOW BY MONDAY MORNING AND SWINGING THE RESULTANT WAVE EASTWARD OUT OF THE REGION BY TUESDAY. AS THIS OCCURS... HEALTHY RAIN CHANCE WILL REMAIN IN THE FORECAST FOR ANOTHER COUPLE OF DAYS... AND HAVE ACTUALLY RAISED POPS QUITE A BIT FOR MONDAY. THE PERSISTENTLY ANEMIC UPPER FLOW WILL INCREASE SOMEWHAT ON TUESDAY AS THE JET STREAM DIPS AS FAR SOUTH AS KANSAS. THIS WILL PUSH A WEAK FRONT SOUTHWARD INTO THE FORECAST AREA DURING THE DAY ON TUESDAY PROVIDING THE FOCUS FOR MORE CONVECTION TO DEVELOP. AS THE UPPER SYSTEM FINALLY MOVES EASTWARD... HIGH PRESSURE WILL BEGIN TO BUILD INTO THE SOUTHERN PLAINS. THUNDERSTORM CHANCES WILL TAPER OFF WEDNESDAY... AND HAVE COMPLETELY REMOVED THUNDERSTORMS FROM THE FORECAST AFTER WEDNESDAY. WITH HIGH PRESSURE THEN STRENGTHENING... WE SHOULD EXPERIENCE A SPELL OF DRY WEATHER INTO NEXT WEEKEND WITH TEMPERATURES PUSHING A LITTLE ABOVE NORMAL. && .PRELIMINARY POINT TEMPS/POPS... TUL 68 83 68 87 / 30 70 50 40 FSM 69 81 69 89 / 50 70 50 40 MLC 68 81 68 87 / 50 60 30 40 BVO 65 82 65 87 / 30 60 40 40 FYV 65 79 65 84 / 40 70 50 40 BYV 65 79 64 83 / 40 70 40 40 MKO 67 79 68 86 / 40 70 40 40 MIO 68 81 65 85 / 30 60 40 30 F10 68 81 68 85 / 40 60 40 40 HHW 69 83 69 88 / 50 50 20 40 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....05
Hazardous weather outlook, Jun 17, 1:00 PM CDT, 3 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 100 PM CDT SUN JUN 17 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-181000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 100 PM CDT SUN JUN 17 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...THIS AFTERNOON AND TONIGHT. FLASH FLOOD. RISK...LIMITED. AREA...MAINLY SOUTHEAST OKLAHOMA. ONSET...ONGOING. HEAVY RAIN. RISK...LIMITED. AREA...MAINLY SOUTHEAST OKLAHOMA. ONSET...ONGOING. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...ONGOING. DISCUSSION... SCATTERED SHOWERS AND THUNDERSTORMS HAVE ONCE AGAIN DEVELOPED ACROSS THE REGION...AHEAD OF THE UPPER LOW SPINNING ACROSS NORTHWEST TEXAS. A FEW OF THESE STORMS COULD BECOME STRONG...ESPECIALLY LATER THIS AFTERNOON...WITH GUSTY WINDS AND SMALL HAIL POSSIBLE. IN ADDITION...IN AREA THAT EXPERIENCES A THUNDERSTORM WILL RECEIVE BRIEF LOCALLY HEAVY RAINFALL. THUNDERSTORMS SHOULD WEAKEN THIS EVENING WITH THE LOSS OF HEATING. ADDITIONAL THUNDERSTORMS COULD REDEVELOP LATER TONIGHT AS THE UPPER SYSTEM SLOWLY MOVES TO THE EAST. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION NOT EXPECTED. EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR FOR POTENTIAL FLOODING PROBLEMS DUE TO LOCALIZED HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. MONDAY...THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL. TUESDAY...THUNDERSTORM POTENTIAL. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. EXTENDED DISCUSSION... THE STAGNANT UPPER LEVEL LOW WILL BEGIN TO SLOWLY MOVE NORTHEAST ON MONDAY AS A COLD FRONT MOVES INTO THE REGION FROM THE NORTHWEST. MODERATE INSTABILITY AND INCREASING DIRECTIONAL SHEAR NEAR THE FRONT IN NORTHEAST OKLAHOMA MAY BE SUFFICIENT FOR SEVERE THUNDERSTORMS...THOUGH THE LIMITING FACTOR WILL BE THE STRONGER UPPER LEVEL SUPPORT REMAINING NORTH OF THE FORECAST AREA. HAIL AND DAMAGING WINDS WILL BE THE PRIMARY THREATS FROM ANY SEVERE THUNDERSTORMS THAT ARE ABLE TO DEVELOP. LOCALIZED HEAVY RAINFALL WILL ALSO BE POSSIBLE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS DUE TO A VERY MOIST ATMOSPHERE STILL IN PLACE. AN UPPER RIDGE IS EXPECTED TO BUILD INTO THE REGION BY MID-WEEK...WITH THUNDERSTORM CHANCES ENDING. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGERS SHOULD CONTINUE TO MONITOR LATER FORECASTS FOR POSSIBLE SEVERE WEATHER ON MONDAY AFTERNOON AND EVENING. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
In the hours before
Special weather statement, Jun 17, 2:48 PM CDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
248 PM CDT SUN JUN 17 2007
OKZ049-053-172030-
CHOCTAW OK-PUSHMATAHA OK-
248 PM CDT SUN JUN 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 PM CDT
FOR THE FOLLOWING COUNTIES:
IN SOUTHEAST OKLAHOMA
EASTERN CHOCTAW AND WESTERN PUSHMATAHA
AT 248 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM DELA TO 3 MILES EAST OF ORD...MOVING NORTH AT 20
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
HUGO...ORD...GRANT...SAWYER...FORT TOWSON...MESSER...HUSKEY...
FALLON...SPEER...APPLE...CORINNE...DELA...RATTAN...CLOUDY...FINLEY...
SNOW AND OLETA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3430 9562 3387 9554 3393 9526 3456 9530Special weather statement, Jun 17, 3:08 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
308 PM CDT SUN JUN 17 2007
ARZ010-019-172100-
CRAWFORD AR-WASHINGTON AR-
308 PM CDT SUN JUN 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHWEST ARKANSAS
SOUTHWESTERN WASHINGTON AND NORTHWESTERN CRAWFORD
AT 308 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHWEST OF NATURAL DAM...MOVING NORTH AT 10 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...ODELL...LINCOLN...
PRAIRIE GROVE...HOGEYE...STRICKLER...MORROW...CLYDE...CANEHILL...
NATURAL DAM AND LEE CREEK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3568 9449 3562 9433 3596 9420 3600 9450Special weather statement, Jun 17, 3:48 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
348 PM CDT SUN JUN 17 2007
OKZ054-059-172130-
OSAGE OK-PAWNEE OK-
348 PM CDT SUN JUN 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 430 PM CDT
FOR THE FOLLOWING COUNTIES:
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND NORTHERN PAWNEE
AT 348 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES SOUTHWEST OF RALSTON TO 6 MILES SOUTHEAST
OF RALSTON TO 16 MILES SOUTHEAST OF RALSTON...MOVING NORTH AT 25 MPH.
SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...
SHIDLER...FAIRFAX...BURBANK...APPERSON...WEBB CITY AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3638 9687 3639 9663 3630 9646 3673 9642
3684 9671 3673 9691Special weather statement, Jun 17, 4:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
413 PM CDT SUN JUN 17 2007
ARZ019-029-OKZ072-172145-
CRAWFORD AR-SEBASTIAN AR-SEQUOYAH OK-
413 PM CDT SUN JUN 17 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 445 PM CDT
FOR THE FOLLOWING COUNTIES:
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN EAST CENTRAL OKLAHOMA
NORTHEASTERN SEQUOYAH
AT 413 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
FORT SMITH...MOVING NORTH AT 20 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...SHORT...MOFFETT...MILL CREEK...
UNIONTOWN...FORT SMITH...BARLING...VAN BUREN...CEDARVILLE...NATURAL
DAM...SHIBLEY...FURRY...FIGURE FIVE...RUDY...DORA AND LEE CREEK.
THIS STORM WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 40 MPH.
LAT...LON 3572 9430 3533 9424 3533 9443 3539 9444
3538 9449 3564 9455 3564 9447 3571 9447
3572 9444 3573 9431The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 2:48 PM CDT | Special Weather Statement | TSA | Choctaw, Pushmataha | 42 min |
| Jun 17, 3:48 PM CDT | Special Weather Statement | TSA | Osage | 42 min |
| Jun 17, 4:55 PM CDT | Special Weather Statement | TSA | McIntosh | 35 min |
| Jun 17, 5:27 PM CDT | Special Weather Statement | TSA | Osage | 33 min |
| Jun 17, 6:59 PM CDT | Special Weather Statement | TSA | Wagoner | 31 min |
| Jun 17, 3:08 PM CDT | Special Weather Statement | TSA | Washington | 52 min |
| Jun 17, 5:12 PM CDT | Special Weather Statement | TSA | Franklin, Washington | 33 min |
Nearby
Special Weather Statements in Arkansas, 2007Every special weather statement in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.